American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(30.00) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 43 found      Go to page: 1 2

[1] Roger F. Verhey. Diffeomorphic invariants of immersed circles . Trans. Amer. Math. Soc. 163 (1972) 47-63. MR 0286122.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] B. A. Taylor. Discrete sufficient sets for some spaces of entire functions . Trans. Amer. Math. Soc. 163 (1972) 207-214. MR 0290084.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] A. L. Shields and D. L. Williams. Bonded projections, duality, and multipliers in spaces of analytic functions . Trans. Amer. Math. Soc. 162 (1971) 287-302. MR 0283559.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Barnett W. Glickfeld. Meromorphic functions of elements of a commutative Banach algebra . Trans. Amer. Math. Soc. 151 (1970) 293-307. MR 0264398.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] W. T. Sledd. Coefficient estimates for Dirichlet series . Trans. Amer. Math. Soc. 150 (1970) 69-76. MR 0268564.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Bruce C. Berndt. Identities involving the coefficients of a class of Dirichlet series. IV . Trans. Amer. Math. Soc. 149 (1970) 179-185. MR 0260685.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Martin Jurchescu. Coherent sheaves on bordered Riemann surfaces . Trans. Amer. Math. Soc. 144 (1969) 557-563. MR 0249665.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] P. L. Duren and A. L. Shields. Properties of $H\sp{p}$ $(0. Trans. Amer. Math. Soc. 141 (1969) 255-262. MR 0244751.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Douglas N. Clark. Hankel forms, Toeplitz forms and meromorphic functions . Trans. Amer. Math. Soc. 134 (1968) 109-116. MR 0231113.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Richard A. Hunt and Richard L. Wheeden. On the boundary values of harmonic functions . Trans. Amer. Math. Soc. 132 (1968) 307-322. MR 0226044.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] I. Glicksberg. Dominant representing measures and rational approximation . Trans. Amer. Math. Soc. 130 (1968) 425-462. MR 0225149.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Ronald Alter. On a necessary condition for the validity of the Riemann hypothesis for functions that generalize the Riemann zeta function . Trans. Amer. Math. Soc. 130 (1968) 55-74. MR 0218312.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] J. H. Ahlberg, E. N. Nilson and J. L. Walsh. Complex cubic splines . Trans. Amer. Math. Soc. 129 (1967) 391-413. MR 0217484.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Donald Sarason. Generalized interpolation in $H\sp{\infty }$ . Trans. Amer. Math. Soc. 127 (1967) 179-203. MR 0208383.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Daniel O. Etter. Vector-valued analytic functions . Trans. Amer. Math. Soc. 119 (1965) 352-366. MR 0188750.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Marvin Isadore Knopp. Construction of automorphic forms on $H$-groups and supplementary Fourier series . Trans. Amer. Math. Soc. 103 (1962) 168-188. MR 0136735.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] H. J. Landau. On canonical conformal maps of multiply connected domains . Trans. Amer. Math. Soc. 99 (1961) 1-20. MR 0121474.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] J. L. Walsh. Note on degree of approximation by bounded analytic functions: Problem $\beta $ . Trans. Amer. Math. Soc. 96 (1960) 246-258. MR 0120386.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] James A. Jenkins. An extension of the general coefficient theorem . Trans. Amer. Math. Soc. 95 (1960) 387-407. MR 0117346.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Joseph L. Ullman. Studies in Faber polynomials. I . Trans. Amer. Math. Soc. 94 (1960) 515-528. MR 0112955.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Albert Edrei and Wolfgang H. J. Fuchs. On the growth of meromorphic functions with several deficient values. . Trans. Amer. Math. Soc. 93 (1959) 292-328. MR 0109887.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] J. L. Walsh and H. G. Russell. Integrated continuity conditions and degree of approximation by polynomials or by bounded analytic functions . Trans. Amer. Math. Soc. 92 (1959) 355-370. MR 0108595.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] D. J. Newman. Interpolation in $H\sp{\infty }$ . Trans. Amer. Math. Soc. 92 (1959) 501-507. MR 0117350.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Robert M. McLeod. On the zeros of the derivatives of some entire functions . Trans. Amer. Math. Soc. 91 (1959) 354-367. MR 0107708.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] William C. Fox. Sufficient conditions that a Peano-interior function have an extension with constant boundary values . Trans. Amer. Math. Soc. 90 (1959) 255-271. MR 0107703.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] T. M. Gallie. Mandelbrojt's inequality and Dirichlet series with complex exponents. . Trans. Amer. Math. Soc. 90 (1959) 57-72. MR 0106991.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] A. W. Goodman. Variation formulas for multivalent functions . Trans. Amer. Math. Soc. 89 (1958) 129-148. MR 0096811.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Jun-iti Itô. The variation of the sign of the real part of a meromorphic function on the unit circle . Trans. Amer. Math. Soc. 89 (1958) 60-78. MR 0095957.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Augusta Schurrer. On the location of the zeros of the derivative of rational functions of distance polynomials . Trans. Amer. Math. Soc. 89 (1958) 100-112. MR 0098172.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] A. W. Goodman. On variation formulas for univalent functions . Trans. Amer. Math. Soc. 89 (1958) 285-294. MR 0099434.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 43 found      Go to page: 1 2